International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 735-743
doi:10.1155/S0161171295000949

Regularization and asymptotic expansion of certain distributions defined by divergent series

Ricardo Estrada

Escuela de Mathemática, Universidad de Costa Rica, San José, Costa Rica

Abstract

The regularization of the distribution n=δ(xpn). which gives a regularized value to the divergent series n=φ(pn) is obtained in several spaces of test functions. The asymptotic expansion as ϵ0+of series of the type n=0φ(ϵ pn) is also obtained.